# SDR LR7A2022062403148

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,031 hours, 25,749 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: LS3992
- Condition: Cracked
- Component: Outer Wing, Lkheed
- Component part number: 330815011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5703, FOUND THE LH OUTER WING OWS126L RIB LOWER CAP IS CRACKED AT FS555-559, WL259. / REPAIRED IAW LOCKHEED SMP583 SRM, FIG. 57-50-43.    NR# 1000690631. / PSE# 57-50-22, AD 2012-06-09.
